# SDR DALA2022011900371

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 80,893 hours, 26,185 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5647 -ATB- DUE TO L HYD SYSTEM QUANTITY LOSS AFTER TAKEOFF. CORRECTIVE ACTION: REPLACED CRACKED LMLG TRUCK POSITION SHUTTLE VALVE, OPS AND LEAK CHECK GOOD. (DUE TO LOSS OF HYD FLUID) PRESSURE AND CASE DRAIN FILTERS, EDP, ACMP AND PTU ASSOCIATED WITH THE LEFT HYD SYSTEM. OPS AND LEAK CHECKS GOOD.
